# SDR AALA20020277

- Difficulty date: February 26, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N7533A
- Make and model: Doug DC-9-82
- Aircraft serial: 49987
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TIE DOWN STATION 160 RBL 12 INCHES CORRODED.  REMOVED AND REPLACED WITH NEW TIE DOWN STATION 160 RBL 12 INCHES PER SRM 51-01.  (M)
